# SDR ASAA2018021223524

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 23,939 hours, 6,966 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 8559
- Condition: Failed
- Location: Refuel Panel
- Part time: 23,959 hours, 6,971 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FUELING STATION RIGHT MAIN GAGE FLUX + - 500LBS. GROUNDED - YES. REMOVED & REPLACED CENTER REFUEL PANEL GAUGE REF 28-41-61. OPS GOOD. GROUND VERIFICATION SUCCESSFUL. CLEARS MEL 28-12B.
